ApoHealth Children's Ibuprofen Infant Drops 50ml (Generic for Nurofen)

SKU:
11001613
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 215.73ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Buy Now $6.95
Available payment methods

ApoHealth Children's Ibuprofen Infant Drops 50ml (Generic for Nurofen)

ApoHealth infant Ibuprofen drops provides temporary relief from fever & other minor pains in children aged 3 months and over. It is given to babies over the age of 3 months. Apohealth works in the same way as Nurofen for children (Age 3 months+) It can be used for pain caused by teething, earaches, headaches, cold & flu, sore throats and minor aches.

AUST R 258432

You can buy ApoHealth Children's Ibuprofen Infant Drops 50ml (Generic for Nurofen) online in Australia from Chemist Direct

  1. Read and retain carton. Shake the bottle well before use. Use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle.
  2. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove.
  3. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil). Use only if cap seal is intact at first opening

Store below 25℃

Ibuprofen 40mg

Incorrect use could be harmful. Always read the label and follow the directions for use. Seek medical advice before giving this medication to infants aged 6 to 12 months. If symptoms persist for more than 3 days or if fever worsens, consult your doctor.

Seek medical advice before giving this product to children under 12 months. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor.

Do not use if: 

  • you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems. 
  • allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction 
  • you are in the last 3 months of pregnancy

Unless a doctor has told you to, do not use: 

  • if taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications. 
  • if your child is under 12 months of age 
  • for more than 3 days at a time 
  • if you or your child have asthma 
  • if you are trying to become pregnant or during the first 6 months of pregnancy 
  • in children suffering from dehydration through diarrhoea and/or vomiting
  • if you are aged 65 years or over. Contains hydroxybenzoates, benzoates and sodium saccharin.

Contains saccharin sodium, sodium benzoate and maltitol. Products containing maltitol may have laxative effect or cause diarrhoea. The maximum daily dose contains 4.5g of maltitol

  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 6.37ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;